×

Found 45 Documents (Results 1–45)

100
MathJax

On the existence of periodic solutions of ordinary differential equations with high-frequency summands in a Banach space. (English. Russian original) Zbl 1383.34064

Math. Notes 101, No. 2, 310-319 (2017); translation from Mat. Zametki 100, No. 6, 900-910 (2017).
MSC:  34C25 34G10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of a solution to a second order linear differential equation with large summands. (English. Russian original) Zbl 1228.34025

Sib. Math. J. 51, No. 1, 57-71 (2010); translation from Sib. Mat. Zh. 51, No. 1, 74-89 (2010).
Reviewer: Fei Xue (Hartford)
PDF BibTeX XML Cite
Full Text: DOI

Linear multistep methods for the efficient integration of the Schrödinger equation. (English) Zbl 1182.65110

Simos, Theodore E. (ed.) et al., Numerical analysis and applied mathematics. International conference on numerical analysis and applied mathematics, Rethymno, Crete, Greece, September 18–22, 2009. Vol. 2. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0708-4/hbk; 978-0-7354-0709-1/set). AIP Conference Proceedings 1168, 2, 1608-1611 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Geometric properties of pincipal curves in the plane. (English) Zbl 0839.62040

Rieder, Helmut (ed.), Robust statistics, data analysis, and computer intensive methods. In honor of Peter Huber’s 60th birthday. New York, NY: Springer-Verlag. Lect. Notes Stat., Springer-Verlag. 109, 135-152 (1996).
PDF BibTeX XML Cite

Averaging of quasilinear parabolic equations with rapidly oscillating principal part. Exponential dichotomy. (English. Russian original) Zbl 0795.35041

Russ. Acad. Sci., Izv., Math. 41, No. 1, 95-132 (1993); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 56, No. 4, 813-851 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software